# SDR 99ZZZX2028

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4320F
- Make and model: Piper PA-28-151
- Aircraft serial: 287715016
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: AT50A
- Condition: Malfunctioned
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER MODE 'C' REPORTED BY ATC AS BEING INVALID 7-24-98.
